Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello ! Thank you for your question, I’m Dr. Vikas (M.D Psychiatry) and I’ll try to help you today.
On the basis of what you mentioned, you are currently on 2 antipsychotic (Abilify & Seroquel),1 mood stabilizer (Epival), 1 antidepressant / antianxiety / OCD medicine (Paxil.).
If you are noticing improvement in your symptoms / felling better with Abilify and Seroquel, there is no need to change or modify the dose of these two medicines because the ultimate goal of treatment is that patient should notice improvement with treatment. Dose of Epival is also low and can be continued in my view.
Paxil is a medicine which is specially useful for OCD, anxiety, Depressive symptoms and you are currently on a comparatively low dose of Paxil. The usual dose range is from 20-50 mg per day and you are currently taking only 15 mg per day.
In my view, you can discuss with your doctor about increasing the dose of Paxil further if you still experience significant anxiety or OCD symptoms while taking these medicines. Your doctor can increase the dose of Paxil to 20 mg and after a week to 30 mg per day if required.
Other than this the treatment regime appears fine to me.
Hi, thanks for the answer. I was wondering, with evrything i described in my background what you would think would be a better treatment for all this im going through? Im wiling to try any medication or therapy that could possibly help me. If you need more information just ask me and ill answer right away. Ideally it would be nice to have an idea of a med that could help me in a similar way as the ones im on now.
The thing is, while i have "extreme" anxiety, i think its more a symptom of whats going on with me(like a runny nose when you have the flu) but to be honest im not sure what is causing the anxiety in the first place, since i dont fit in any anxiety disorders at all.
Ok i understand, i just wanted to make it clear i have "obsessive" thinking but i dont have OCD., as strange as that may seem. The only reason im hesitant to increase paxil to 20mg( ive been on 20 before)
is because when im on that or higher, i feel extra lightheaded, disconnected from my surroundings, not in the moment. Basicly what happens is when i do breathing techniques that calms your mind and lowers anxiety (yoga/qigong breathing) i feel better and i dont feel so "light"/ lightheaded as when my thoughts are in chaos. However with paxil at 20+mg it seems regardeless of how much breathing and relaxation techniques i do i still feel very light(i dont feel weight of my body) wich is an awful feeling that i have almost 24/7 while on higher doses of paxil, even when i take it at bedtime. So id like to know if you had some general idea of what i could do about this "not feeling my body" feeling disconnected while taking paxil.
Thanks for takin the time to reply all my questions i apreciate it very much! By the way this is most likely last thing ill ask as i know ive taken alot of your time :)
.OKMH53016130 My son is very anxious. He gets like